Doctor insights on:
Darkening Of The Skin After Waxing Normal
Hyperpigmentation: Postinflammatory hyperpigmentation (pih) is a frequently encountered problem and represents the sequelae of various cutaneous disorders as well as therapeutic interventions. This acquired excess of pigment can be attributed to various preceding disease processes that affect the skin such as infections, allergic reactions, mechanical injuries, and reactions to medications. ...Read more
Hyperpigmentation: Waxing of any sort can cause inflammation, which in turn can cause hyper pigmentation, especially in darker skin types. Laser hair removal is a better option, you get less ingrown hairs, less chronic inflammation. Hyper pigmentation can be treated with a combination of steroids and bleaching creams. ...Read more
Sunblock: Sunblock is the cornerstone of management and prevention is the key. Once it has developed there are a variety of bleaching agents that can be used that combine varying proportions of retin-a, hydroquinone, kojic acid and topical steroids. On occasion chemical peels with glycolic acid may also help. Lastly laser resurfacing is an option but not without more risk. See your dermatologist for options. ...Read more
Tea and Skin Color: No, drinking tea or coffee doesn't cause the pigmentation of your skin to change color. The only things that can cause your skin to darken is a tan of course...Your family genetics and some systemic diseases. ...Read more
Does isotretinoin cause irreversible sun damage? Will it cause permanent darkening of skin due to sun exposure?
Not likely: Topical Isotretinoin is well known to cause photosensitivity (easy burning) from bright sun light exposure. This will cause temporary redness and soreness, but not permanent change. Interestingly, Isotretinoin and other so-called retinoid agents have been successfully used for years to actually help reverse chronic sun damage. ...Read more
Should there be any concern about definitive darkening of skin on the lower belly located only on the left side? No pain associated with but has been this way for years.
I have not had any wax in either one of my ears for several years. Q tip always clear and i try daily. My skin is very dry. Is this normal?
No Q-tips: Cerumen or wax in the ear canal is normal and protective. It always migrates from inside to outside. Therefore, using a blunt instrument does 2 things. It pushes the wax back in and is a frequent cause of impacted wax against the ear drum. Your ears are probably dry and itchy because of the constant use of q-tips. If skin is dry a dermatologist may help. Stop using q-tips. ...Read more
- Talk to a doctor live online for free
- Skin darkening
- Darkening of skin
- Discoloration in skin after waxing
- Ask a doctor a question free online
- Skin darkening causes
- Darkening of facial skin
- What causes darkening of the skin?
- Caffeine and skin darkening
- Talk to a dermatologist online